RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 68, Number 3, Pages 401–414 (Mi tmf5193)  

This article is cited in 1 scientific paper (total in 1 paper)

Particle capture by a slowly varying periodic potential

A. N. Vasil'ev, M. A. Guzev

Leningrad State University

Abstract: Particle capture by a slowly varying one-dimensional periodic potential is studied by the method of averaging [1]. For large time intervals $t\sim 1/\alpha$ ($\alpha$ is the small parameter which characterizes the rate of change of the potential), including the point of intersection of the separatrix, the solution is constructed up to the first correction terms of order relative to the leading term. The increment $\Delta I$ of the action in a complete evolution interval is also calculated in the leading order in $\alpha$.

Full text: PDF file (1568 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 68:3, 907–916

Bibliographic databases:

Received: 15.07.1985

Citation: A. N. Vasil'ev, M. A. Guzev, “Particle capture by a slowly varying periodic potential”, TMF, 68:3 (1986), 401–414; Theoret. and Math. Phys., 68:3 (1986), 907–916

Citation in format AMSBIB
\Bibitem{VasGuz86}
\by A.~N.~Vasil'ev, M.~A.~Guzev
\paper Particle capture by a~slowly varying periodic potential
\jour TMF
\yr 1986
\vol 68
\issue 3
\pages 401--414
\mathnet{http://mi.mathnet.ru/tmf5193}
\zmath{https://zbmath.org/?q=an:0638.70009}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 68
\issue 3
\pages 907--916
\crossref{https://doi.org/10.1007/BF01019392}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986G881200008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5193
  • http://mi.mathnet.ru/eng/tmf/v68/i3/p401

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Vasil'ev, M. A. Guzev, “Adiabatic formalism and semiclassical approximation for discrete levels”, Theoret. and Math. Phys., 72:2 (1987), 842–853  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:267
    Full text:77
    References:24
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019